# SDR DL73E982388

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374DL
- Make and model: Boeing 737247
- Aircraft serial: 23521
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication
- Condition: Malfunctioned
- Location: Te Flaps
- Component: 2061141
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TRAILING EDGE FLAP STOPPED AT 2 DEG ON RETRACTION DUE TO SPLIT IN INDICATOR BETWEEN LEFT AND RIGHT NEEDLES.  EXTENDED USING ALT FLAPS SWITCH AND LANDED AS PER POM.  REPLACED FLAP RELAY UNIT AND TRAILING EDGE FLAPS POSITION IND.  CLEANED CANNON PLUGS ON LT AND RT FLAP POSITION TRANSMITTERS, RAN FLAPS ALL CK OK.
